English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

There are no Diophantine quadruples of Fibonacci numbers

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Fujita, Y., & Luca, F. (2018). There are no Diophantine quadruples of Fibonacci numbers. Acta Arithmetica, 185(1), 19-38. doi:10.4064/aa170613-8-12.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0821-E
Abstract
There is no abstract available